Variational Ultraparabolic Inequalities

  • S. P. Lavrenyuk
  • N. P. Protsakh


In a bounded domain of the space ℝ n +2, we consider variational ultraparabolic inequalities with initial condition. We establish conditions for the existence and uniqueness of a solution of this problem. As a special case, we establish the solvability of mixed problems for some classes of nonlinear ultraparabolic equations with nonclassical and classical boundary conditions.
How to Cite
Lavrenyuk, S. P., and N. P. Protsakh. “Variational Ultraparabolic Inequalities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 12, Dec. 2004, pp. 1616-28,
Research articles